MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® 2515 NAV VARIABLE CATHETER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC LASSO® 2515 NAV VARIABLE CATHETER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number LN222515CT
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient underwent an atrial fibrillation (afib) ablation procedure with a lasso® 2515 nav variable catheter.The deflection was stuck.Lasso curve can't do d curve, and release curve can't go back to normal position.No patient consequences were reported.Stuck deflation is mdr-reportable.
 
Additional Manufacturer Narrative
On 17-nov-2021, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 13-dec-2021, the product investigation was completed.It was reported that an unknown patient underwent an atrial fibrillation (afib) ablation procedure with a lasso® 2515 nav variable catheter.The deflection was stuck.Lasso curve can't do d curve and release curve can't go back to normal position.No patient consequences were reported.Device evaluation details: visual analysis of the returned sample revealed that no damage or anomalies were observed on the lasso nav catheter.Deflection testing was performed and observed that the tip deflects properly.The event described could not be confirmed as the device performed without any deflection issues.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.A manufacturing record evaluation was performed for the finished device 30260540l number, and no internal action was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO® 2515 NAV VARIABLE CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12613577
Report Number2029046-2021-01741
Device Sequence Number19185978
Product Code DRF
UDI-Device Identifier10846835008296
UDI-Public10846835008296
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model NumberLN222515CT
Device Catalogue NumberLN222515CT
Device Lot Number30260540L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/17/2021
12/13/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/06/2021
01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown